Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on polynomial hulls

Author: H. Alexander
Journal: Proc. Amer. Math. Soc. 33 (1972), 389-391
MSC: Primary 32E20
MathSciNet review: 0294689
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some properties of polynomially convex hulls of compact sets in $ {C^n}$ are deduced by simple topological arguments applied to known topological facts about polynomially convex sets.

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-21. MR 34 #369. MR 0200476 (34:369)
  • [2] A. Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67 (1961), 515-516. MR 24 #A440. MR 0130580 (24:A440)
  • [3] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1964. MR 0345092 (49:9831)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20

Additional Information

Keywords: Polynomially convex hull, several complex variables
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society